# SDR FDEA201712063376

- Difficulty date: December 6, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,922 hours, 21,469 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA02353
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO COMPARTMENT BILGE - STA 791, LBL 17, FLOOR SUPPORT IS CRACKED.  (MARKED) REMOVED AD REPLACED FLOOR SUPPORT PER DOUGLAS DRAWING#ADA-0235.
